# SDR DALA1318100610

- Difficulty date: September 2, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- Aircraft time: 92,914 hours, 43,465 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Failed
- Location: Oxygen Mask Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 610, DURING PASS OXYGEN DOOR DEPLOYMENT TEST THE FOLLOWING DOORS FAILED TO OPEN.  20ABC, 21ABC, 27DEF, 29ABC, 33ABC, 38ABC, 41DEF.  REPLACED AFFECTED DOORLATCH ACTUATORS IAW AMM 35-21-06.
